# SDR DL757040245

- Difficulty date: March 17, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N606DL
- Make and model: Boeing 757232
- Aircraft serial: 22813
- Aircraft time: 61,766 hours, 32,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Splice
- Part number: 487191
- Condition: Separated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTS INOP ROWS 19-27.  REPLACED SPLICE AT SEAT ROW 27.
